# SDR AALA202402134741

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICER HAS SEAT TRACKS HAVE GOUGES (4EA). REMOVED AND REPLACED FIRST OFFICER SEAT TRACK (4EA); (AALA202402135788), (AALA202402136491), (AALA202402130531), (AALA202402134741). PER CMM IPECO 53-01-01.
